Minimal cover-automata for finite languages

Description

Citation

Title Minimal cover-automata for finite languages
Author(s) Cezar Campeanu, Nicolae Santean, S. Yu
Journal Theoretical Computer Science
Date 2001
Volume 267
Issue 1-2
Start page 3
End page 16

Using APA 6th Edition citation style.

[Page generation failure. The bibliography processor requires a browser with Javascript enabled.]

Times viewed: 193

Adding this citation to "My List" will allow you to export this citation in other styles.